# SDR AMTA200800189

- Difficulty date: February 29, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FOUND CORROSION ON FLOOR STRINGER STA 1485, RBL (EXFOLIATION).  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED IAW 51-70-06.  TREATED AND PRIMED AREA IAW SRM 51-20-01.  (K)
